MAUDE Adverse Event Report: Medline Industries, LP HUDSON RCI; MASK,OXY,NONREBREATHING,ADLT,7',SC

Medline Industries, LP HUDSON RCI; MASK,OXY,NONREBREATHING,ADLT,7',SC
Catalog Number HUD1060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are finding that our hud1060 oxygen masks under lot# (10)25coa569 are not functioning correctly.The female connector for oxygen tubing running into the mask is disconnecting with little to no manipulation by hand, and when used during a code was disconnecting only from the oxygen running through the line.".
 
Additional Manufacturer Narrative
The customer reported that when the non-rebreather was connected to the oxygen source, the "tubing that is connected to the mask came off," and the tubing continued to disconnect despite reconnecting the tubing and using "silk tape" to secure the connection; the patient was able to recover from the "brief period of hypoxia," and there was no serious injury, medical intervention, or follow-up care related to the reported incident.Samples were received for the investigation; photos showed the item with the tubing attached and the tubing becoming detached, and visual evaluation did not observe damage but observed some tubings were detached.Medline could not precisely quantify a force with which the connected tubings could disconnect from the unopened masks, and could not confirm that the items did not meet established manufacturing specifications per a review of production records.Cause was documented as cannot determine cause with received sample, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
HUDSON RCI
Common Device Name
MASK,OXY,NONREBREATHING,ADLT,7',SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50753226
Report Number1417592-2026-39048
Device Sequence Number9241518
Product Code KGB
UDI-Device Identifier10197344011476
UDI-Public10197344011476
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1060
Device Lot Number25COA569
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown